Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have osteopinia. Taking fozamax, actonel. Both having side effects. Density not improving constantly. Other medication?

I have osteopinia. I have had it now for 4 years. I am 58 years old and I have been either on fozamax or actonel. Both with side effects after taking each for 4 months or longer. ( fatique ,aches and lethargic) Actonel has been more tolerable. Does it benefit me to take medication when it is not constantly improving density to do so? After the first two years my density improved somewhat, but now after my last test it seems to be about the same. I am very active. I run, do body fitness with weight bearing regularly and yoga . I watch my calcium intake and vitamin D which I have been tested for which showed I was not deficient.
Asked On : Fri, 8 Mar 2013
Answers:  3 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response

welcome to HCM

ostteopenia is the precursor of osteoporosis. There are 3 major cause of lowering bone mineral density- 1) deficiency of Vit D and calcium 2) inactive of vit D receptors by certain inflammatory cytokines result from the presence of few microbs 3) low level of estrogen in case of menopause.

As your vit D and calcium level is normal so you have the others causative factors like Vit D receptor inactivation and low estrogen level. if you will go for a proper homeopathic treatment that things can be solved. It is needed a some detail physical symptoms to suggest some homeopathy remedies like i) how is about your sweats? more sweats than other?, ii) do you have any burning sensation of hands or palms or legs. iii)are you susceptible for catching cold easily iii) do you have any hot flushing of face and any part of body. iv) do you prefer egg mostly in your diet.etc. So if you want to consult me can contact here.

Thank you
Answered: Sun, 10 Mar 2013
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
In herbal medicines we use a very fine powder made from branches of coral. This is called as praval and the medicne is regarded as praval shakha pishti. Along with this there is another medicine prepared from gum like exudates of a tree and this medicine is available in the name of laksha guggul. Taken regularly it will cure your problem and there is no side effect.
Answered: Fri, 8 Mar 2013
I find this answer helpful
Ayurveda Specialist Dr. Munish Sood's  Response
1. you haven't mentioned about your BMD (Bone Mineral Density) report?
2. is CRP test been done?
3. plan for mridu virechan (mild purgation) and yapan basti (course of medicated enema) after consulting with an Ayurvedac Physician there.
Answered: Sat, 16 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor